# SDR USAA990243

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N239US
- Make and model: Boeing 737201
- Aircraft serial: 22354
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727a
- Part time: 47,438 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-4 CHECK VISUAL INSPECTION, FOUND A 1 INCH CRACK IN SKIN AT STATION 727A STRINGER 18L.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 1.  (M)
